# SDR DALA2021060703103

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 87,299 hours, 39,688 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3220 - DIV - TO JFK DUE TO LOSS OF GREEN HYDRAULIC SYSTEM FLUID. MAIN GEAR WAS UP BUT NOSE GEAR DOORS WOULD NOT CLOSE. CREW MANUALLY EXTENDED GEAR PER QRH. CORRECTIVE ACTION: FOUND RT MLG DOWN LOCK ACTUATOR LINE LEAKING. REPLACED LINE PER A320 AMM 32-11. LINE PN 201655196. OPS AND LEAK CHECK GOOD.
